# SDR FDEA201507142270

- Difficulty date: July 14, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 369 hours, 32,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM L1 DOOR.  CLOSE NORMAL, UNABLE TO ARM SLIDE.  ADJUSTED LI SLIDE & COVER.  OPERATIONS CHECKED NORMAL IAW AMM 25-66-01.
